last month, My wife took two gyneacosid tab three days before period as we had unprotected sex and there was no morning after pill. After 3/4 days she started bleeding and it continued 4/5 days. Now her period is due for the last three days. Getting worried whether she can be pregnant even after last month bleeding? Please reply. Regards
Do not repeat it again.Gynaecosid is an oral drug used to treat the Secondary amenorrhea due to reasons other than pregnancy and is an extremely risky drug if used for termination of pregnancy or as emergency contraceptive.Also this could cause any hormonal imbalances inside and that is the reason she is not getting her cycle now.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.